Facebook Pixel
EmpowHER Guest

I have nausea all day till about 3 or 4 with slight gagging in the morning...help?

By Anonymous May 24, 2015 - 4:36pm
Rate This

I am a 51 year old woman, not pregnant for sure.I take 15 mg cipralex and .5 mg klonopin. I have a lot of tests but they say I am all OK. This has been going on for months......

Add a Comment1 Comments


Hello Anonymous,

Welcome to EmpowHER and thank you for reaching out to us with your concern about feeling nauseous every day.

When did this start? Was it after you started taking Cipralex?

Nausea is a very common side effect of Cipralex, which belongs to a
group of antidepressants called selective serotonin reuptake inhibitors
(SSRIs). These medicines act on the serotonin-system in the brain by
increasing the serotonin level. Disturbances in the serotonin-system are
considered an important factor in the development of depression and related

One in 10 individuals report this side effect.

Nausea is a less commonly reported side effect of Klonopin,which is in a group of drugs called benzodiazepines. Its generic name, Clonazepam affects chemicals in the brain that may become unbalanced and cause anxiety. Klonopin is used to treat seizure disorders or panic disorder.

Anonymous, discuss this with your physician. You may not be able to tolerate these two drugs and need a different prescription.


May 25, 2015 - 9:01am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.



Get Email Updates

Anxiety Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!